JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Ω-INTERVAL-VALUED FUZZY SUBSEMIGROUPS IN A SEMIGROUP
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 1,  2015, pp.29-40
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.1.29
 Title & Authors
Ω-INTERVAL-VALUED FUZZY SUBSEMIGROUPS IN A SEMIGROUP
Lee, Jeong Gon; Hur, Kul; Lim, Pyung Ki;
  PDF(new window)
 Abstract
By using a set , we introduce the concept of -fuzzy subsemigroups and study some of it's properties. Also, we show that the homomorphic images and preimages of -fuzzy subsemigroups become -fuzzy subsemigroups.
 Keywords
-fuzzy set;-interval-valued fuzzy subsemigroup;
 Language
English
 Cited by
 References
1.
R. Biswas, Rosenfeld's fuzzy subgroups with interval-valued membership functions, Fuzzy set and systems 63(1995) 87-90.

2.
M. Cheong and K. Hur, Interval-valued fuzzy ideals and bi-ideals of a semigroup, IJFIS 11(2011), 259-266.

3.
J. Y. Choi, S. R. Kim and , Interval-valued smooth topological spaces, Honam Math.J.32(4)(2010), 711-738. crossref(new window)

4.
M.B.Gorzalczany, A method of inference in approximate reasoning based on interval-values fuzzy, sets, Fuzzy sets and Systems 21(1987) 1-17. crossref(new window)

5.
K.Hur, Y.B.Jun and H.S.Kim, On $\Omega$-bifuzzy subsemigroups in semigroups, Honam Math. J. 27(1) (2005), 31-41.

6.
K.Hur, J. G. Lee and J. Y. Choi, Interval-valued fuzzy relations, JKIIS 19(3)(2009), 425-432.

7.
H. Kang, Interval-valued fuzzy subgroups and homomorphisms, Honam Math.J.33(4)(2011), 499-518. crossref(new window)

8.
H. Kang and K.Hur, Interval-valued fuzzy subgroups and rings, Honam Math.J.32(4)(2010), 593-617. crossref(new window)

9.
K. C. Lee, H. Kang and K.Hur, Interval-valued fuzzy generalized bi-ideals of a semigroup, Honam Math.J.33(4)(2011), 603-611. crossref(new window)

10.
T.K.mondal and S.K.Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math. 30(1)(1999), 20-38.

11.
L.A.Zadeh, Fuzzy sets, Inform and Control 8(1965), 338-353. crossref(new window)

12.
L.A.Zadeh, The concept of a linguistic variable and its application to approximate reasoning-I, Inform. Sci 8(1975), 199-249. crossref(new window)